# SDR ASAA0380630

- Difficulty date: October 11, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 15K CHECK, AFT CARGO BAY DOOR BEAM IS CORRODED IN SEVERAL PLACES.  REPLACED DOOR BEAM PER SRM 51-30-5.  (M)
